Thread: When will this go away?
04-17-2005, 10:10 PM #1
When will this go away?
Just started taking GH at 2ius per day as of 3 weeks ago. I then increased the dose to 4ius as of last week. And already I'm starting to get bloated. I will probably up the dose to either 6 or 8 ius per day. And stay at this does all the way up until middle of July.
The whole purpose of the GH is to loose fat. And to look more shredded. But of course...it is making me look bloated. I have been told that the bloat will go away on its own within time. Is this true? I do want to look lean and ripped now that summer is coming. NOT bloated up!
04-18-2005, 06:00 AM #2
Yes i am in the same boat as you, it has been 9 weeks for me and some of the bloat seems to coming off. I have heard some people say a couple of months and that is about how long it has taken for me.
04-18-2005, 07:05 AM #3Anabolic Member
- Join Date
- Jun 2004
I was on 4 iu's for a while but now down to around 2iu's and never experienced any edema bloating at. But then again I was not taking anything else in large quanities. Test C 100mg only. Control your sodium intake a bit may help otherwise you would need to lower the dose and perhaps ramp up like some do. I believe the bloat may slowly decrease in time. That time is purley individual.
04-18-2005, 09:04 AM #4
My sodium intake per day is only at 1400mgs. And my carbs are only at 200grams per day, all low glycemic.
But this bloat WILL go away by itself???? Or should I take something like Dandelion root to help it go away? Or will that too NOT really help?
04-18-2005, 09:16 AM #5
I was taking Cyp, dbol and slin when I started just 2IU's Jin a day. Talk about bloat.!!
I dropped the dbol and slin 2 weeks ago and I've already lost 5 lbs of water. I'm up to 3IU's a day now. Hang in there!
04-18-2005, 03:25 PM #6
04-20-2005, 10:45 AM #7
04-20-2005, 11:21 AM #8Registered User
- Join Date
- Sep 2004
- Central Florida
i've been on jin for a little over 3 weeks. started at 2iu and about 4 days ago i bumped it up to 3iu and i've had no side effects except i thought my hands were going numb while i was sleeping the other night but the next night it didn't happen. just hang in there or step up 1iu at a time.
04-20-2005, 11:43 AM #9
It's different for everyone. When I did Nutropin years ago I went numb and had the worse case of CTS ever @ 4iu's a day. I couldn't lift is hurt so bad. It took months to go away even after I quit the GH. I'm on 4 weeks now at 3.5 IU's a day. I'm going up .5 IU every week or so. Only sides I had was the bloat at first but I was also on slin and dbol . The bloat is almost gone and my appetite is through the roof. Hang in there!
04-20-2005, 11:50 AM #10
i know someone who taks a mild diuretic for the bloat of hgh and for the numbness...but then again i think this is also dangerous...but it works for him..btw i get the bloat/numbness also on 2iu ed of hgh..greetz
04-20-2005, 11:52 AM #11
Where the hell is RedBaron? He can answer this for sure!
04-20-2005, 01:25 PM #12Originally Posted by RedBaron
04-20-2005, 01:28 PM #13CutieFace Guest
Generally if you incease your water intake it will reduce the numbness...al I'd suggest taking some p5p to reduce numbness and any carpal tunnel issues while on the HGH....
Your dose may be too high if you're experiencing that much bloat...drop your dose down by 1 iu and see if that helps and then you can slowly readjust the dose back up....
And I'd suggest increasing your water intake, the more water I drank the less bloated I got
04-21-2005, 02:53 AM #14
I don t get bloated but I m only using 2iu...may be u should reduce the dosage a bit.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)